Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Regularized orbital integrals for representations of ${\mathbf {S} \mathbf {L}}(2)$
HTML articles powered by AMS MathViewer

by Jason Levy PDF
Trans. Amer. Math. Soc. 354 (2002), 2521-2539 Request permission

Abstract:

Given a finite-dimensional representation of ${\mathbf {S} \mathbf {L}}(2,F)$, on a vector space $V$ defined over a local field $F$ of characteristic zero, we produce a regularization of orbital integrals and determine when the resulting distribution is non-trivial.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E30, 22E35
  • Retrieve articles in all journals with MSC (2000): 22E30, 22E35
Additional Information
  • Jason Levy
  • Affiliation: Department of Mathematics, University of Ottawa, 585 King Edward, Ottawa, ON K1N 6N5, Canada
  • Email: jlevy@science.uottawa.ca
  • Received by editor(s): August 7, 2000
  • Received by editor(s) in revised form: September 11, 2001
  • Published electronically: February 1, 2002
  • Additional Notes: Partially supported by an NSERC grant.
  • © Copyright 2002 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 354 (2002), 2521-2539
  • MSC (2000): Primary 22E30, 22E35
  • DOI: https://doi.org/10.1090/S0002-9947-02-02967-7
  • MathSciNet review: 1885662